# SDR CALA2013121293629

- Difficulty date: December 11, 2013
- Submitted: December 13, 2013
- Operation: Air carrier
- Aircraft: N119UA
- Make and model: Boeing 747422
- Aircraft serial: 28812
- Aircraft time: 60,911 hours, 6,985 cycles
- Engine: Pwa PW4056
- System (JASC): 7520 · Engine Cooling System
- Part: Actuator
- Condition: Leaking
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

NR 2 ENG FUEL LEAKING EXTERNALLY AT TCC ACTUATOR & FUEL LEAKING FROM DRAIN LINE COMING FROM TCC ACTUATOR LEADING TO DRAIN MAST.  INSTALLED NEW ACTUATOR IAW AMM 75-24-05 & ADJUSTED IAW AMM 75-24-00.  IDLE RUN TEST & CMC TEST IAW AMM 71-00-00.  TEST PASSED NO FAULTS OR LEAKS NOTED.
